# SDR ASOA2013022203059

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 21,430 hours, 20,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 FLT DECK FLASHLIGHT MALFUNCTIONED.  REPLACED FLT DECK FLASHLIGHT IAW AMM 25-61-04.
